# SDR ASAA1149092

- Difficulty date: January 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 58,334 hours, 35,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435261
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP LOWER SURFACE CHAFED AT NR 2 FLAP TRACK FAIRING OUTBOARD SIDE APPROX WS 278.  REPAIRED IAW ASA EA 400 57EA 04662.
